# SDR E81R_TT40283

- Difficulty date: April 19, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N350FW
- Make and model: Beech B300
- Aircraft serial: FL421
- Aircraft time: 1,791 hours, 1,538 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: SM50D7
- Condition: Sticking
- Location: Te Flap
- Part time: 1,791 hours, 1,538 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INVESTIGATED REPORT OF FLAPS NOT EXTENDING FROM RETRACTED POSITION.  FOUND K105 FLAP MOTOR DYNAMIC BRAKE RELAY STICKING AND FLAP GEARBOX MOTOR BINDING.  REPLACED K105 DYNAMIC BRAKE RELAY AND FLAP GEARBOX MOTOR, FLAP SYSTEM OPERATIONAL CHECKS NORMAL.  SUSPECT DYNAMIC BRAKE RELAY CONTACTS STICKING AND ALLOWING FLAP GEARBOX MOTOR TO CONTINUE RUNNING IN RETRACTION DIRECTION, CAUSING EXCESSIVE HEAT AND LOAD FAILURE OF MOTOR.  DYNAMIC BRAKE RELAY EATON MODEL SM50D7, HAWKER BEECH CRAFT P/N 6046H39B.  EATON CODE: MFD 0444.  RECOMMEND AIRFRAME MANUFACTURER INVESTIGATE CURRENT FAILURE RATE OF NEWER MANUFACTURE KING AIR SERIES DYNAMIC BRAKE RELAYS TO SEE IF A RANDOM OCCURRENCE OR A WIDER FLEET PROBLEM.
